# SDR 03305412

- Difficulty date: November 1, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N412FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3167
- Engine: Pwa PW306B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT PREPARATION OF THE AIRCRAFT CREW REPORTED SMOKE IN THE CABIN OF THE AIRCRAFT.
